Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 225, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2011, 5:30 PM CDT for 5 counties in Illinois. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 5:30 PM CDT (22:30 UTC)
- Expired
- May 25, 2011, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Montgomery County, IL
The radar
The St Louis radar (KLSX), 110 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:42 PM CDT | TSTM WND DMG | Greenville, IL | NUMEROUS LARGE TREES DOWN...POWER OUT. MINOR ROAD FLOODING AS WELL. TIME IS APPROXIMATE. |
| May 25, 5:50 PM CDT | TSTM WND DMG | Greenville, IL | TREES AND POWER LINES DOWN |
| May 25, 5:50 PM CDT | TSTM WND DMG | Smithboro, IL | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
001 WUUS53 KLSX 252230 SVRLSX ILC005-027-051-119-135-252315- /O.NEW.KLSX.SV.W.0225.110525T2230Z-110525T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 530 PM CDT WED MAY 25 2011 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOND COUNTY IN SOUTH CENTRAL ILLINOIS... NORTH CENTRAL CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS... SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS... EASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS... SOUTH CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS... * UNTIL 615 PM CDT * AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HIGHLAND...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... GREENVILLE...HILLSBORO...VANDALIA...JAMESTOWN...POCAHONTAS...BEAVER CREEK...RENO...SORENTO...WOBURN...MULBERRY GROVE...TAYLOR SPRINGS...COFFEEN...VAN BURENSBURG...STOLLETOWN...PIERRON... GRANTFORK...OLD RIPLEY...SHILOH HILL...DUDLEYVILLE AND PLEASANT MOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER... INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A BASEMENT. && LAT...LON 3922 8948 3902 8904 3860 8947 3874 8981 TIME...MOT...LOC 2230Z 213DEG 35KT 3875 8958 WIND...HAIL 70MPH 1.00IN $$ GKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:51 PM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, May 25, 12:51 PM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT WED MAY 25 2011
.DISCUSSION...
/1144 AM CDT WED MAY 25 2011/
WRITING THE AFD EARLY TODAY...MAY NOT GET ANOTHER CHANCE LATER IN
THE AFTERNOON DUE TO SEVERE WEATHER. LOW OVER EASTERN KANSAS WILL
CONTINUE TO PROGRESS EASTWARD TODAY AND SHOULD BE NEAR THE
MISSISSIPPI RIVER JUST NORTH OF THE ST LOUIS METRO AREA BETWEEN
00Z AND 03Z THIS EVENING. DRY LINE IS MOVING THROUGH WESTERN
MISSOURI NOW...AND HAS ALREADY GONE THROUGH JOPLIN. WITH STORMS
ALREADY FIRING ALONG AND EVEN AHEAD OF THE DRYLINE...SPC HAS
EXPANDED THE HIGH RISK AREA BACK INTO THE ST LOUIS METRO
AREA...AND IT NOW ENCOMPASSES MUCH OF THE SOUTHEASTERN 1/3 OF THE
CWFA. MODERATE RISK NOW STRETCHES FROM COLUMBIA UP TO JUST
SOUTHEAST OF QUINCY WITH SLIGHT BEHIND THAT. THE OVERALL ENVIRONMENT IS VERY
CONDUCIVE FOR SEVERE WEATHER. SPC OBJECTIVE ANALYSIS IS ALREADY
SHOWING MLCAPE IN EXCESS OF 2000 J/KG AND THE RUC IS FORECASTING
THIS AMOUNT T INCREASE TO OVER 3000 J/KG BY LATER THIS AFTERNOON.
DEEP LAYER 0-6KM BULK SHEAR IS IN EXCESS OF 40KTS AS WELL...SO
SUPERCELLS WITH ROTATING UPDRAFTS ARE LIKELY. ADDITIONALLY...SURFACE
OBS AND RADAR ARE SHOWING AN OUTFLOW BOUNDARY LYING ALMOST
DIRECTLY ON THE I-44 CORRIDOR THROUGH THE METRO AREA...AND
EXTENDING NORTHEAST INTO ILLINOIS NEAR THE I-70 CORRIDOR. THIS
COULD ADD ADDITIONAL LOW LEVEL VORTICITY TO THE ENVIRONMENT AND
ENHANCE THE TORNADO THREAT. LONG TRACK AND VIOLENT TORNADOES...AS
WELL AS LARGE HAIL IN EXCESS OF 2 INCHES AND DAMAGING WINDS OVER
70 MPH ARE LIKELY.
SEVERE WEATHER THREAT SHOULD DIMINISH GREATLY AFTER THE DRYLINE
MOVES THROUGH THIS EVENING. THURSDAY LOOKS LIKE A COOL/RAINY RAW
MAY DAY. LOOKS LIKE A BRIEF BREAK IN THE WEATHER ON THURSDAY NIGHT
AND MOST OF FRIDAY BEFORE ANOTHER SHORTWAVE RIPPLES ACROSS THE
AREA SPREADING SHOWERS AND STORMS ACROSS THE REGION FOR FRIDAY
NIGHT AND EARLY SATURDAY. THE ASSOCIATED COLD FRONT WILL BARELY
CLEAR MISSOURI BEFORE STARTING BACK NORTH AS A WARM FRONT ON
SATURDAY. ADDITIONAL WET WEATHER IS POSSIBLE AS THE FRONT LIFTS
NORTHWARD SATURDAY AFTERNOON AND EVENING. GUIDANCE TEMPS HAVE COME
IN A LITTLE COOLER THAN THE GOING FORECAST...SO WILL GO SLIGHTLY
COOLER THAN THE GOING FORECAST FOR THURSDAY AND FRIDAY. TEMPS TO
WARM BACK UP FOR THE WEEKEND.
THE GOING EXTENDED FORECAST LOOKS GOOD WITH AN UPPER RIDGE
BUILDING OVERHEAD. SHOULD STAY WARM AND MOSTLY DRY AT LEAST
THROUGH MONDAY NIGHT. GFS HAS A WEAK COLD FRONT DRIFTING INTO THE
AREA ON TUESDAY WHICH COULD PROVIDE A FOCUS FOR
THUNDERSTORMS...BUT WILL KEEP THE FORECAST DRY FOR NOW SINCE THE
PREVIOUS RUNS WERE DRY. WOULD LIKE TO SEE A LITTLE MORE
CONSISTENCY BEFORE ADDING POPS.
CARNEY
&&
.AVIATION...
/1247 PM CDT WED MAY 25 2011/
STRONG TO SEVERE STORMS WILL TRACK ACROSS KCOU...KSUS...AND KSTL
THIS AFTERNOON. KUIN MAY BE NORTH OF STRONGEST CELLS. SEE TAFS FOR
TIMING SPECIFICS.
SPECIFICS FOR KSTL...EXPECT STRONG TO SEVERE THUNDERSTORMS TO
IMPACT KSTL FROM 22Z TO 24Z. BREAK IN PRECIP WILL FOLLOW...THEN
GRADUALLY FALLING CIGS AND LIGHT RAIN BY 15Z.
BROWNING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 25, 4:09 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 409 PM CDT WED MAY 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 409 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS UNDERWAY OVER THE AREA. A FEW STRONG TO VIOLENT LONG TRACK TORNADOES...HAIL LARGER THAN GOLF BALLS AND DAMAGING WIND GUSTS CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY AND AGAIN FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. CARNEY
In the hours before
Local storm report, May 25, 5:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD ST. LOUIS 38.64N 90.24W
05/25/2011 ST. LOUIS CITY MO EMERGENCY MNGR
EST 6 INCHES OF WATER COVERING ALL FOUR LANES OF
MANCHESTER ROAD JUST EAST OF HAMPTON...ALSO EST 4 INCHES
ON HAMPTON NEAR RIVER DES PERES
&&
MILLERLocal storm report, May 25, 5:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL ELLIS GROVE 38.01N 89.91W
05/25/2011 E0.88 INCH RANDOLPH IL TRAINED SPOTTER
&&
MILLERLocal storm report, May 25, 5:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG FREEBURG 38.32N 91.92W
05/25/2011 OSAGE MO EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN. POWER OUT IN MOST
OF THE TOWN.
&&
FUCHSLocal storm report, May 25, 5:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG FREEBURG 38.32N 91.92W
05/25/2011 ST CLAIR IL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN. POWER OUT IN MOST
OF THE TOWN.
&&
FUCHSLocal storm report, May 25, 5:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL ELLIS GROVE 38.02N 89.91W
05/25/2011 E1.75 INCH RANDOLPH IL TRAINED SPOTTER
HAIL INCREASED FROM NICKEL SIZE TO GOLF BALL SIZE.
&&
FUCHSLocal storm report, May 25, 5:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM WALL CLOUD ELLIS GROVE 38.01N 89.91W
05/25/2011 RANDOLPH IL TRAINED SPOTTER
WELL DEFINED ROTATING WALL CLOUD NORTH OF CHESTER
HEADING TOWARD ELLIS GROVE.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:00 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Calhoun, Greene, Jersey, Pike | 45 min |
| May 25, 4:15 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 35 min |
| May 25, 4:39 AM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey | 22 min |
| May 25, 7:47 AM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 3 hr |
| May 25, 11:24 AM CDT | River Flood Warning | LSX | Pike, Scott | 47 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Adams | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Adams | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Adams | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 15 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Calhoun | 46 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Calhoun | 43 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Saint Clair | 46 days |
| May 25, 12:18 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 42 min |
| May 25, 12:56 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 13 min |
| May 25, 1:05 PM CDT | Tornado Warning | LSX | Fayette | 16 min |
| May 25, 1:09 PM CDT | Areal Flood Advisory | LSX | Fayette, Montgomery | 4 hr |
| May 25, 2:49 PM CDT | Tornado Warning | LSX | Monroe | 32 min |
| May 25, 2:54 PM CDT | Tornado Warning | LSX | Adams, Pike | 51 min |
| May 25, 2:55 PM CDT | Tornado Warning | LSX | Calhoun, Pike | 50 min |
| May 25, 3:25 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison, Montgomery | 50 min |
| May 25, 3:29 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey | 46 min |
| May 25, 3:30 PM CDT | Tornado Warning | LSX | Monroe | 33 min |
| May 25, 3:34 PM CDT | Tornado Warning | LSX | Adams, Pike | 41 min |
| May 25, 3:36 PM CDT | Tornado Warning | LSX | Jersey, Macoupin, Madison | 29 min |
| May 25, 3:37 PM CDT | Tornado Warning | LSX | Adams, Pike | 25 min |
| May 25, 3:43 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Pike | 47 min |
| May 25, 3:53 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 52 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 45 min |
| May 25, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 40 min |
| May 25, 4:11 PM CDT | Tornado Warning | LSX | Madison, Monroe, Saint Clair | 49 min |
| May 25, 4:23 PM CDT | Tornado Warning | LSX | Monroe, Randolph, Saint Clair | 52 min |
| May 25, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin, Madison | 38 min |
| May 25, 4:51 PM CDT | Tornado Warning | LSX | Monroe | 39 min |
| May 25, 4:56 PM CDT | Tornado Warning | LSX | Macoupin, Madison | 49 min |
| May 25, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 25 min |
| May 25, 5:08 PM CDT | Tornado Warning | LSX | Clinton, Madison, Saint Clair, Washington | 52 min |
| May 25, 5:12 PM CDT | Tornado Warning | LSX | Randolph, Saint Clair | 48 min |
| May 25, 5:16 PM CDT | Areal Flood Advisory | LSX | Brown | 4 hr |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 52 min |
| May 25, 5:24 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 51 min |
| May 25, 5:34 PM CDT | Tornado Warning | LSX | Bond, Clinton, Fayette, Madison, Marion, Montgomery | 41 min |
| May 25, 5:37 PM CDT | Flash Flood Warning | LSX | Brown | 4 hr |
| May 25, 5:46 PM CDT | Tornado Warning | LSX | Clinton, Randolph, Saint Clair, Washington | 44 min |
| May 25, 5:48 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Madison, Montgomery, Saint Clair | 5 hr |
| May 25, 5:51 PM CDT | Tornado Warning | LSX | Randolph | 29 min |
| May 25, 6:02 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 43 min |
| May 25, 6:23 PM CDT | Tornado Warning | LSX | Clinton, Marion, Washington | 34 min |
| May 25, 6:33 PM CDT | River Flood Warning | LSX | Brown | 40 hr |
| May 25, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion, Montgomery | 26 min |
| May 25, 6:48 PM CDT | Tornado Warning | LSX | Fayette, Marion | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.